

TIME	DURATION	ТОРІС	Presenter(s)
7:45-8:00 am	15 Minutes	Introduction:	Susan Vos BSN, RN, CCCM
		 What would you like to get out of 	Program Director
		today?	
		 Poll (what is your discipline) 	
		 Orientation to training, 	
		(housekeeping and agenda)	
8:00 – 8:15 am	15 Minutes	Reflections from Day 1	Robin Schreur, RN, BS
			Susan J. Vos BSN, RN, CCM
			Mark Williams MD, Psychiatrist
8:15-10:00 am	105 Minutes	Motivational Interviewing	
			Laura Saunders MSSW
10:00 - 10:10	15 Minutes	Break	
am			
10:10-11:20	70 Minutes	Problem-solving and Behavior Activation	Debbra Snyder-Sclater, MS, LLP,
			CAASC, CCS &
			Courtney Miller, LMSW
11:20-12:30 pm	90 Minutes	Psychotropic Medications and Diagnosis	
		Basics of psychotropic medications	Mark Williams MD, Psychiatrist
		DSM diagnostic criteria	
12:30 - 12:45	15 Minutes	Adjourn	Sue Vos RN, BSN, CCM
pm			